Format

Send to

Choose Destination
Pharmacotherapy. 1993 Jan-Feb;13(1):37-45.

Drug-induced gynecomastia.

Author information

1
Department of Pharmacy Practice, Southwestern Oklahoma State University, Weatherford.

Abstract

Gynecomastia is a relatively common physical finding in men. A wide variety of drugs have been implicated in its cause. Sufficient evidence in the literature suggests that calcium-channel blockers, cancer chemotherapeutic agents, and histamine2-receptor blockers may play a role in the disorder. Evidence for digitalis glycosides and neuroleptic agents is insufficient. Ketoconazole and spironolactone can also produce gynecomastia, and data for marijuana are contradictory. Large numbers of drugs have only case reports of temporal association with the disorder.

PMID:
8094898
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center